# SDR SWIA201439272

- Difficulty date: September 10, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 30,361 hours, 25,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN EMERGENCY LIGHTS ARE ON, THE LIGHTS COME ON FOR ABOUT 2-3 SECONDS THEN DIM TO OFF.  REPLACED NR 2 BATTERY FOR EMERGENCY LIGHTS.  OPS CK GOOD REF AMM .  M-19 394229, PN 2013-1A, SN ON 44574, SN OFF 77265.
